zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Set-valued resolvent equations and mixed variational inequalities. (English) Zbl 1021.49002
Summary: In this paper, we introduce and study a new class of variational inequalities, which are called the generalized set-valued mixed variational inequalities. The resolvent operator technique is used to establish the equivalence among generalized set-valued variational inequalities, fixed-point problems, and the generalized set-valued resolvent equations. This equivalence is used to study the existence of a solution of set-valued variational inequalities and to suggest a number of iterative algorithms for solving variational inequalities and related optimization problems.

49J40Variational methods including variational inequalities
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
Full Text: DOI
[1] S. Adly, W. Oettli, Solvability of generalized nonlinear symmetric variational inequalities, University of Mannheim, Germany, 1997 · Zbl 0949.49005
[2] Attouch, H.; Théra, M.: A general duality principle for the sum of two operators. J. convex anal. 3, 1-24 (1996) · Zbl 0861.47028
[3] Baiocchi, C.; Capelo, A.: Variational and quasi-variational inequalities. (1984) · Zbl 0551.49007
[4] Brézis, H.: Operateur maximaux monotones et semigroupes de contractions dans LES espaces de Hilbert. (1973) · Zbl 0252.47055
[5] Cottle, R. W.; Giannessi, F.; Lions, J. L.: Variational inequalities: theory and applications. (1980)
[6] Crank, J.: Free and moving boundary problems. (1984) · Zbl 0547.35001
[7] Demyanov, V. F.; Stavroulakis, G. E.; Polyakova, L. N.; Panagiotopoulos, P. D.: Quasidifferentiability and nonsmooth modelling in mechanics, engineering and economics. (1996) · Zbl 1076.49500
[8] Duvaut, G.; Lions, J. L.: Inequalities in mechanics and physics. (1976) · Zbl 0331.35002
[9] Ekeland, I.; Temam, R.: Convex analysis and variational problems. (1973) · Zbl 0281.49001
[10] Giannessi, F.; Maugeri, A.: Variational inequalities and network equilibrium problems. (1995) · Zbl 0834.00044
[11] Glowinski, R.; Lions, J.; Tremolieres, R.: Numerical analysis of variational inequalities. (1981) · Zbl 0463.65046
[12] Glowinski, R.: Numerical methods for nonlinear variational problems. (1984) · Zbl 0536.65054
[13] Harker, P. T.; Pang, J. S.: Finite dimensional variational inequality and nonlinear complementarity problems: A survey of theory, algorithms and applications. Math. programming 48, 161-220 (1990) · Zbl 0734.90098
[14] Hassouni, A.; Moudafi, A.: A perturbed algorithm for variational inclusions. J. math. Anal. appl. 185, 706-712 (1994) · Zbl 0809.49008
[15] Hyer, D. H.; Isac, G.; Rassias, Th.M.: Topics in nonlinear analysis and applications. (1997)
[16] Martinet, B.: Regularisation d’enéquation variationelles par approximations. Rev. francaise autom. Inform. rech. Opers. 4, 154-159 (1970)
[17] Moudafi, A.; Théra, M.: Finding a zero of the sum of two maximal monotone operators. J. optim. Theory appl. 94, 425-448 (1997) · Zbl 0891.49005
[18] M. Aslam, Noor, On Variational Inequalities, Brunel University, London, 1975
[19] Noor, M. Aslam: Quasi variational inequalities. Appl. math. Lett. 1, 367-370 (1988) · Zbl 0708.49015
[20] Noor, M. Aslam: Sensitivity analysis of quasi variational inequalities. J. optim. Theory appl. 95, 399-407 (1997) · Zbl 0896.49003
[21] Noor, M. Aslam: Sensitivity analysis for variational inequalities. Optimization 42, 207-217 (1997) · Zbl 0887.49007
[22] M. Aslam, Noor, Resolvent equations and variational inclusions, J. Natur. Geom. · Zbl 0912.49012
[23] Noor, M. Aslam: Generalized mixed variational inequalities and resolvent equations. Positivity 1 (1997) · Zbl 0887.49008
[24] M. Aslam, Noor, Theory of variational inequalities, Mathematics Department, King Saud University, Riyadh, Saudi Arabia, 1996
[25] Noor, M. Aslam: Some recent advances in variational inequalities. Part I. Basic concepts. New Zealand J. Math. 26, 53-80 (1997) · Zbl 0886.49004
[26] Noor, M. Aslam: Some recent advances in variational inequalities. Part II. Other concepts. New Zealand J. Math. 26 (1997) · Zbl 0889.49006
[27] M. Aslam, Noor, Sensitivity analysis framework for mixed variational inequalities, 1997 · Zbl 0887.49007
[28] M. Aslam, Noor, Generalized multivalued quasi variational inequalities, II, Comput. Math. Appl.
[29] Noor, M. Aslam: Auxiliary principle for generalized mixed variational-like inequalities. J. math. Anal. appl. 215, 75-85 (1997) · Zbl 0889.49007
[30] Noor, M. Aslam: Resolvent equations technique for variational inequalities. Korean J. Comput. appl. Math. 4 (1997) · Zbl 0924.49004
[31] Noor, M. Aslam: Numerical methods for monotone mixed variational inequalities. Advances in nonlinear variational inequalities 1, 51-79 (1998) · Zbl 1007.49504
[32] Noor, M. Aslam: Generalized multivalued quasi variational inequalities. Comput. math. Appl. 31, 1-13 (1996) · Zbl 0851.49013
[33] M. Aslam, Noor, An implicit method for mixed variational inequalities, Appl. Math. Lett.
[34] Noor, M. Aslam; Oettli, W.: On general nonlinear complementarity problem and quasi equilibria. Matematiche (Catania) 49, 313-331 (1994) · Zbl 0839.90124
[35] Noor, M. Aslam; Al-Said, E.: Algorithms for nonlinear mixed variational inequalities. J. comput. Appl. math. 5 (1998) · Zbl 0955.49007
[36] Noor, M. Aslam; Noor, K. Inayat: Multivalued variational inequalities and resolvent equations. Math. comput. Modelling 26, 109-121 (1997) · Zbl 0893.49005
[37] M. Aslam, Noor, K. Inayat, Noor, Th. M. Rassias, New classes of multivalued variational inequalities, in, Recent Trends in Mathematical Analysis and Applications, Th. M. Rassias · Zbl 0982.49013
[38] Noor, M. Aslam; Noor, K. Inayat; Rassias, Th.M.: Some aspects of variational inequalities. J. comput. Appl. math. 47, 285-312 (1993) · Zbl 0788.65074
[39] Noor, M. Aslam; Noor, K. Inayat; Rassias, Th.M.: Invitation to variational inequalities. Analysis, geometry and groups: A Riemann legacy volume, 373-448 (1993) · Zbl 0913.49006
[40] Panagiotopoulos, P. D.; Stavroulakis, G. E.: New types of variational principles based on the notion of quasidifferentiability. Acta mech. 94, 171-194 (1992) · Zbl 0756.73096
[41] Pang, J. S.; Ralph, D.: Piecewise smoothness, local invertibility and parametric analysis of normal maps. Math oper. Res. 21, 401-426 (1996) · Zbl 0857.90122
[42] Pitonyak, A.; Shi, P.; Shillor, M.: On an iterative method for variational inequalities. Numer. math. 58, 231-244 (1990) · Zbl 0689.65043
[43] Robinson, S. M.: Normal maps induced by linear transformations. Math. oper. Res. 17, 691-714 (1992) · Zbl 0777.90063
[44] Robinson, S. M.: Newton’s method for a class of nonsmooth functions. Set-valued anal. 2, 291-305 (1994) · Zbl 0804.65062
[45] Robinson, S. M.: Sensitivity analysis of variational inequalities by normal maps technique. Variational inequalities and network equilibrium problems, 257-269 (1995) · Zbl 0861.49009
[46] Sellami, H.; Robinson, S. M.: Implementation of a continuation method for normal maps. Math. programming 76, 563-578 (1997) · Zbl 0873.90093
[47] Shi, P.: An iterative method for obstacle problem via Green’s function. Nonlinear anal. 15, 339-344 (1990) · Zbl 0725.65068
[48] Shi, P.: Equivalence of variational inequalities with Wiener--Hopf equations. Proc. amer. Math. soc. 111, 339-346 (1991) · Zbl 0881.35049
[49] Speck, F. O.: General Wiener--Hopf factorization methods. (1985) · Zbl 0588.35090
[50] Stampacchia, G.: Formes bilineaires coercitives sur LES ensembles convexes. C. R. Acad. sci. Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[51] Yao, J. C.: The generalized quasi variational inequality problem with applications. J. math. Anal. appl. 158, 139-160 (1991) · Zbl 0739.49010
[52] Zhu, D. L.; Marcotte, P.: Scheme for solving variational inequalities. SIAM J. Control optim. 6, 714-726 (1996) · Zbl 0855.47043